# SDR SIMA20160310001

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 14,597 hours, 9,951 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Not Reported
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE IN AUTO OR MANUAL MODE.  COMPLIED WITH M PROCEDURE FOR MEL 21-6 & COMPLIED WITH PRESSURIZATION SYS.  OPERATIONS CHECKED IAW AMM 21-31-00.  FOUND SATISFACTORY AT THIS TIME.
